# SDR C2XA01IA029

- Difficulty date: January 8, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120ER
- Aircraft serial: 120185
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 12007882001
- Condition: Cracked
- Location: Left Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, THE LEFT NACELLE HALF FRAME FOR THE AFT OUTBOARD GEAR DOOR HINGE POINT WAS FOUND TO BE CRACKED.  MAINTENANCE PERFORMED A DOUBLER REPAIR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
